# SDR 20000512SH017

- Difficulty date: February 2, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N25677
- Make and model: Swrngn SA226T
- Aircraft serial: T254
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Yoke
- Part number: OAS5453
- Condition: Cracked
- Location: Mlg
- Component: Landing Gear, Ozone
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 96-19-05, ULTRASONIC INSPECTION OF MAIN LANDING GEAR YOKES, THE FOLLOWING DEFECT INDICATIONS WERE NOTED.  THE INBOARD SIDE OF THE LT MLG YOKE HAD 3 CRACK INDICATIONS.  NR 1, A .250 INCH CRACK INDICATION ABOVE FILL VALVE/RETAINING PIN HOLE.  NR 2 AND NR 3, .250 INCH CRACK INDICATIONS BELOW THE FILL VALVE/RETAINING PIN HOLE.  OTBD SIDE HAD A .500 INCH CRACK INDICATION ABOVE FILL VALVE/RETAINING PIN HOLE. ADD''L INDICATIONS FOUND IN RT MLG YOKE.    (X)
